# SDR AWXA200700140

- Difficulty date: January 31, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N827AW
- Make and model: Airbus A319-132
- Aircraft serial: 1547
- Aircraft time: 20,453 hours, 7,816 cycles
- Engine: Iae V2524A5
- Engine time: 7,765 hours, 3,051 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PHX - DURING INITIAL CLIMB, LOST ALL OIL QUANTITY IN NR 1 ENGINE.  OIL PRESS AND ALL OTHER PARAMETERS REMAINED IN THE GREEN.  RETURNED TO FIELD AT IDLE THRUST.  INSTALLED TEMP THERMOCOUPLE IN NR 1 ENG ACOC WITH NEW O-RING IAW MM 79-32-15 PB401.  RAN ENG, LEAK CHECK GOOD.  INSPECTED MASTER CHIP DETECTOR, NO DISCREPANCIES NOTED.
